Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solutions of the Diophantine Equations $x^2 + y^2 = l^2$, $y^2 + z^2 = m^2$, $z^2 + x^2 = n^2$

Authors: M. Lal and W. J. Blundon
Journal: Math. Comp. 20 (1966), 144-147
MSC: Primary 10.11
Corrigendum: Math. Comp. 23 (1969), 219.
Corrigendum: Math. Comp. 23 (1969), 219.
MathSciNet review: 0186623
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    W. Sierpiński, A Selection of Problems in the Theory of Numbers (English transl.), Pergamon Press, Oxford, 1964. L. E. Dickson, History of the Theory of Numbers, Vol. II, Chelsea, New York, 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.11

Retrieve articles in all journals with MSC: 10.11

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society